# SDR SWAA2019081635969

- Difficulty date: August 13, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 53,179 hours, 31,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ESCAPE ROPE DOOR OUT OF ADJUST.   ADJUSTED ROPE DOOR PER SIP.
